Alert archive / Florida / Red Flag Warnings in 2025

Red Flag Warning 8, NWS Melbourne, FL

November 11, 20254 counties in Florida

NWS Melbourne, FL issued this red flag warning at Nov 11, 2025, 2:45 AM EST for 4 counties in Florida. It took effect at Nov 11, 2025, 10:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2025, 2:45 AM EST (07:45 UTC)
In effect from
Nov 11, 2025, 10:00 AM EST
Expired
Nov 11, 2025, 4:00 PM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 49 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 7.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2025-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2025-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2470 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

868 
WWUS82 KMLB 110745
RFWMLB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Melbourne FL
245 AM EST Tue Nov 11 2025

...Elevated Fire Danger Today Across Portions of East Central
Florida...

FLZ058-112100-
/O.NEW.KMLB.FW.W.0008.251111T1500Z-251111T2100Z/
Okeechobee-
245 AM EST Tue Nov 11 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST
THIS AFTERNOON FOR BREEZY NORTH-NORTHWEST WIND AND VERY LOW
HUMIDITY FOR OKEECHOBEE COUNTY...

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect from 10 AM this morning to 4 PM EST
this afternoon. 

* AFFECTED AREA... Okeechobee.

* WIND...North-northwest winds around 15 mph with gusts of 20 to
  25 mph.

* HUMIDITY...27 to 35 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
1 follow-up statement
372 
WWUS82 KMLB 111313
RFWMLB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Melbourne FL
813 AM EST Tue Nov 11 2025

...Elevated Fire Danger Today Across Portions of East Central
Florida...

FLZ045-046-053-112100-
/O.EXA.KMLB.FW.W.0008.251111T1500Z-251111T2100Z/
Orange-Seminole-Osceola-
813 AM EST Tue Nov 11 2025

...RED FLAG WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR
BREEZY NORTH WINDS AND VERY LOW HUMIDITY...

The National Weather Service in Melbourne has issued a Red Flag
Warning, which is in effect until 4 PM EST this afternoon. 

* AFFECTED AREA...Seminole, Orange, and Osceola.

* WIND...North-northwest winds around 15 mph with gusts of 20 
  to 25 mph. 

* HUMIDITY...25 to 35 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

FLZ058-112100-
/O.CON.KMLB.FW.W.0008.251111T1500Z-251111T2100Z/
Okeechobee-
813 AM EST Tue Nov 11 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON FOR BREEZY NORTH WINDS AND VERY LOW HUMIDITY...

* AFFECTED AREA...Okeechobee.

* WIND...North-northwest winds around 15 mph with gusts of 20 
  to 25 mph. 

* HUMIDITY...25 to 35 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Nov 11, 2:45 AM EST, 0 minutes earlier. Its key messages:

  • Issued at 245 AM EST Tue Nov 11 2025
  • Cold conditions this morning, with a Cold Weather Advisory in effect through 9 AM. Lighter winds and cold temperatures across Lake and Volusia counties tonight support the potential for frost development.
  • A Red Flag Warning is in effect for Okeechobee County for hazardous fire weather conditions.
  • Hazardous beach and boating conditions are expected through tonight as strong north to northwest winds persist and seas remain elevated.
  • Dry weather is forecast through the remainder of the week with a gradual warming trend into the weekend.
Area forecast discussion, Nov 11, 2:45 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
245 AM EST Tue Nov 11 2025

...New KEY MESSAGES, DISCUSSION, MARINE, FIRE WEATHER, CLIMATE...

.KEY MESSAGES...
Issued at 245 AM EST Tue Nov 11 2025

- Cold conditions this morning, with a Cold Weather Advisory in
  effect through 9 AM. Lighter winds and cold temperatures across
  Lake and Volusia counties tonight support the potential for
  frost development.

- A Red Flag Warning is in effect for Okeechobee County for
  hazardous fire weather conditions.

- Hazardous beach and boating conditions are expected through
  tonight as strong north to northwest winds persist and seas
  remain elevated.

- Dry weather is forecast through the remainder of the week with a
  gradual warming trend into the weekend.

&&

.DISCUSSION...
Issued at 245 AM EST Tue Nov 11 2025

Today-Tonight...A cold and breezy start to Tuesday, with lows
still forecast to fall into the 30s across most of east central
Florida. Areas from the Cape southward are forecast to fall into
the 40s. North to northwest winds of 10 to 20 mph will cause wind
chill values to fall into the 20s to mid 30s areawide, with a Cold
Weather Advisory remaining in effect through 9 AM for all
portions of east central Florida except coastal St. Lucie and
coastal Martin counties.

Through the remainder of today, dry and breezy conditions are
forecast to persist as an area of high pressure begins to shift
towards the Florida peninsula. Winds remain out of the north to
northwest at 10 to 20 mph, with gusts to 30 mph forecast through
much of today, with winds slowly subsiding late this afternoon
into the overnight hours as the pressure gradient weakens locally.
At the beaches, elevated seas will lead to rough surf, with a
High Surf Advisory and a high risk of rip currents in effect at
all east central Florida beaches. Temperatures are forecast to
remain below normal today, with highs only reaching the mid 50s to
mid 60s. Tonight, lows fall into the mid to upper 30s near and
north of the I- 4 corridor and into the 40s southward and along
the coast. With winds subsiding overnight and temperatures falling
into the mid 30s in some spots, the development of frost will be
possible, particularly across portions of Lake County and inland
Volusia County. A Frost Advisory has been issued for these areas
overnight. Residents are advised to take proper precautions
relative to any sensitive plants.

Wednesday-Monday...Surface high pressure will remain in place
across the Florida peninsula through the remainder of this week
and into early next week. This will keep conditions mostly dry
through the extended period, with light northwest to northeast
winds through Friday becoming more southerly over the weekend.
Long-range guidance has backed off on rain chances late weekend
into early next week due to discrepancies between the Euro and GFS
relative to timing of the next potential frontal passage, so
would anticipate some back and forth through the extended period
on rain chances. Temperatures continue to remain below normal on
Wednesday, with highs in the upper 60s to mid 70s and lows falling
into the 40s to mid 50s. A warming trend is then forecast through
the remainder of the week and into the weekend, with highs in the
70s to low 80s and low in the 50s to mid 60s.

&&

.MARINE...
Issued at 245 AM EST Tue Nov 11 2025

Poor to hazardous boating conditions persist across the local
Atlantic waters due to prevailing north to northwest winds of 20
to 30 knots and seas of 6 to 12 feet. A Gale Warning remains in
effect for the Volusia and Brevard waters and a Small Craft
Advisory remains in effect across the Treasure Coast waters. The
Volusia and Brevard waters will join the Small Craft Advisory
after gale conditions subside.

An area of high pressure is forecast to settle across the Florida
peninsula and the local Atlantic waters, with winds and seas
subsiding late tonight into Wednesday. A return of favorable
boating conditions are anticipated on Wednesday and are forecast
to prevail through the remainder of this week and into the
weekend. Northwest to northeast winds between 10 to 15 knots
continue through Friday, becoming southerly into the weekend. Seas
subside to 2 to 4 feet. Rain is not anticipated across the local
Atlantic waters through the forecast period.

&&

.AVIATION...
(06Z TAFs)
Issued at 1200 AM EST Tue Nov 11 2025

VFR. Gusty NW winds continue overnight into Tue - veering
slightly to N into the afternoon. The winds will gradually
diminish into mid-late afternoon, and further Tue night. This as
high pressure settles into the area with the pressure gradient
slacking.

&&

.FIRE WEATHER...
Issued at 245 AM EST Tue Nov 11 2025

Sensitive to critical fire weather conditions are forecast across
east central Florida today. A dry air mass situated across the
area will cause minimum RH values to fall into the 25-35% range
across the interior, with values along the coast remaining in the
40-50% range. Additionally, breezy north to northwest winds of 10
to 20 mph with gusts to 30 mph are occurring and will persist
through today, though they will gradually subside this afternoon
as an area of high pressure shifts towards the area. Okeechobee
County has been placed under a Red Flag Warning today from 10 AM
through 4 PM, with this area having the best chance of seeing
critical fire weather conditions. Other portions of the interior
will near critical thresholds, but there is less confidence at
this time in both wind and RH being met at the same time. Looking
ahead, winds diminish to 10 mph or less, with dry air remaining in
place.

&&

.CLIMATE...
Issued at 245 AM EST Tue Nov 11 2025

Tuesday, November 11th:
                            RECORD   NORMAL
                    DATE    LOWS     LOWS
Daytona Beach (DAB) 11-Nov  35 1956  59
Leesburg (LEE)      11-Nov  38 1962  58
Sanford (SFB)       11-Nov  39 1962  59
Orlando (MCO)       11-Nov  39 1932  59
Melbourne (MLB)     11-Nov  42 1962  62
Vero Beach (VRB)    11-Nov  44 1991  62
Fort Pierce (FPR)   11-Nov  42 1991  61

Wednesday, November 12th:
                            RECORD   NORMAL
                    DATE    LOWS     LOWS
Daytona Beach (DAB) 12-Nov  40 1995  59
Leesburg (LEE)      12-Nov  38 1991  58
Sanford (SFB)       12-Nov  40 1968  59
Orlando (MCO)       12-Nov  35 1913  59
Melbourne (MLB)     12-Nov  42 1968  61
Vero Beach (VRB)    12-Nov  44 1991  62
Fort Pierce (FPR)   12-Nov  41 1991  61

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  55  38  68  47 /   0   0   0   0
MCO  57  40  69  47 /   0   0   0   0
MLB  60  46  70  51 /   0   0   0   0
VRB  62  47  71  52 /   0   0   0   0
LEE  57  38  68  46 /   0   0   0   0
SFB  57  39  68  46 /   0   0   0   0
ORL  57  41  68  48 /   0   0   0   0
FPR  63  47  72  52 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Cold Weather Advisory until 9 AM EST this morning for FLZ041-
     044>046-053-058-141-144-154-247-254-259-264-347-447-547-647-
     747.

     Frost Advisory from midnight tonight to 8 AM EST Wednesday for
     FLZ041-044-144.

     Red Flag Warning from 10 AM this morning to 4 PM EST this
     afternoon for FLZ058.

     High Surf Advisory until 7 PM EST this evening for FLZ141-154-
     159-164-347-447-647-747.

AM...Gale Warning until 8 AM EST this morning for AMZ550-552-570-572.

     Small Craft Advisory from 8 AM this morning to 7 PM EST this
     evening for AMZ550-552-570.

     Small Craft Advisory until 4 AM EST Wednesday for AMZ555-575.

     Small Craft Advisory from 8 AM this morning to 4 AM EST
     Wednesday for AMZ572.

&&

DISCUSSION...Tollefsen
AVIATION...Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 11:50 PM ESTFrost AdvisoryMLBLake, Volusia32 hr

Nearby

Red Flag Warnings in Florida, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.